Gabapentin side effects

Back on August 18, I discussed my pain management doc having me increase the Gabapentin by 100mg every three days.

As of today, I have increased to 600mg per day. Late this morning, I noticed again the shakiness in my hands, and after the second dose of 200mg this afternoon, I got REALLY anxious, hyper, heart-racing, wide-eyed, eyeballs twitchy (nystagmus), and unable to focus on a conversation. I also noticed my thumbs twitch intermittently while at rest in my lap.

Following the afternoon dose and then again after the evening dose, I noticed a low-grade headache, with occasional spikes of pain going down both sides of my temples.

After my evening dose, I again got REALLY anxious, hyper, heart-racing (87 bpm, which for me is high), wide-eyed, eyeballs twitchy (nystagmus), and unable to focus on a conversation.

I am at this point a bit nervous, and have emailed my list of side effects to my pain management doctor.

Comments are closed.